| Model Number |
10013365 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/10/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
Event or Problem Description
It was reported bd smartsite add-on bag access device had blockage issues.The following information was provided by the initial reporter: "unable to use this device for delivery of propofol.Not intended for use to spike bottles of propofol.".
Additional Manufacturer Narrative
Event or Problem Description
Additional Manufacturer Narrative
H.6.Investigation: no product or photo was returned by the customer.It was reported that they are unable to use the device for the delivery of propofol.The customer complaint could not be verified due to the product not being returned for failure investigation.A device history record review could not be performed on model 10013365 because a lot number is unknown.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.H3 other text : see h.10.
Event or Problem Description
It was reported bd smartsite add-on bag access device had blockage issues.The following information was provided by the initial reporter: "unable to use this device for delivery of propofol - not intended for use to spike bottles of propofol.".